# SDR N93A25072007

- Difficulty date: July 25, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N486QS
- Make and model: Gulstm GIV
- Aircraft serial: 1386
- Aircraft time: 7,069 hours, 4,359 cycles
- Engine: Rroyce TAY6118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW RECEIVED LP EXCEEDANCE CAS MESSAGE WHEN THROTTLES WERE RETARDED ENGINE DID NOT RESPOND TO MOVEMENT. CREW SHUTDOWN ENGINE AND RETURNED TO DEPARTURE AIRPORT.
